# SDR 0301393207

- Difficulty date: July 28, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N307US
- Make and model: Airbus A320-211
- Aircraft serial: 106
- Aircraft time: 42,798 hours, 18,681 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Wheel Well
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THIRTY MINUTES INTO FLIGHT, LOST ALL HYDRAULIC FLUID IN YELLOW SYSTEM. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE REPAIRED LEAKING PARKING BRAKE LINE IN RIGHT WHEEL WELL. OPERATIONAL CHECK GOOD AND NO EVIDENCE OF LEAKAGE IN YELLOW SYSTEM.
